# SDR YENA2023033000296

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 007
- Aircraft time: 43,727 hours, 28,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING] CORROSION IN SHEAR CLIP OVER FR87 AND STGR25L AT AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1176387 TASKCARD: NR-00009 ) ON SHEAR CLIP OVER FR87 AND STGR25L AT THE AFT CARGO COMPARTMENT WAS EVALUATED PER EMB 190 SRM 51-10-02 DUE TO EXCESSIVE DAMAGE WAS REPLACED ACCORDING TO EMB 190 SRM 51-41-02 AND SRM 51-43-01. ALL WORK ACCOMPLISHED ON TOMX NR# 00080. ACCOMPLISHED BY TOMX # 325718, RII BY TOMX QC# 360118.
